Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthGeneral Health CarePain & Pain Management · 1 decade ago

Nyquil and Tylenol PM Question?

Is it okay to mix together nyquil and tylenol pm ?

2 Answers

Relevance
  • Ron
    Lv 4
    1 decade ago
    Favorite Answer

    I would not recommend taking both of them at the same time. Both of them contain antihistamines which can make a person very sleepy and can have rebound effects.

    Source(s): 30 years in radiology
  • zabel
    Lv 4
    5 years ago

    First off, Nyquil will have to now not be used as a snooze support. That isn't it is most important cause. Tylenol PM is for persons who've PAIN with sleeplessness. They do have over-the-counter sleep aids with out agony remedy however you will have to be speakme to a general practitioner approximately that are great for you and if sleeplessness turns into a prolonged challenge you could want prescription meds. Please be aware that simply seeing that a remedy is over-the-counter does now not imply it's with out aspect results or the likelihood of dependancy so that you need to watch out with self medicating your self.

Still have questions? Get your answers by asking now.